Sudafed Decongestant Tablets are film-coated tablets used to relieve nasal congestion and the symptoms of allergies, colds and flus, including blocked sinuses, stuffy nose and catarrh. Each tablet contains 60mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. These tables are non-drowsy.
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 1 packet per order.
How to take:
Add one sachet of powder to a mug and fill with hot water (not boiling), stir until dissolved. Take 1 sachet up to 3 times per day, do not exceed 4 sachets in any 24 hours.
If you are pregnant or breast-feeding.
This product should NOT be used in pregnancy unless considered essential by your doctor.
Driving and using machines
There are no known side effects which would impair your ability to drive or use machinery.
Possible side effects
This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.
KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.
READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.
CONTAINS PARACETAMOL. DO NOT TAKE WITH ANY OTHER PARACETAMOL CONTAINING PRODUCTS.
Each sachet contains 1000mg of paracetamol and 60mg of pseudoephedrine HCI
- Additional Information
SKU 14633 Colour N/A Coming Soon N/A Brand No